# SDR P5CA2020091760314

- Difficulty date: September 13, 2020
- Submitted: September 17, 2020
- Operation: Air carrier
- Aircraft: N451PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30809
- Aircraft time: 82,105 hours, 13,884 cycles
- Engine: Ge CF680C2*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 3
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: J, A

## Discrepancy

ENGINE NR 3 SHOWED FAN VIBRATION OF 5.0 UNITS AT LIFT OFF, NO VIBRATION FELT.  PERFORMED VISUAL INSPECTION AND BORESCOPE, DEFECTS FOUND.  REMOVED AND REPLACED ENGINE, IAW AMM 71-00-02/401.
